Nortriptyline

Nortriptyline is a tricyclic antidepressant, which is used to treat depression, ADHD, anxiety, bedwetting in children, smoking in adults, and neuropathic pain. It is available in liquid and capsule form and has to be taken orally. The common side effects include orthostatic hypotension, blurred vision, constipation, and weakness.

Recently Answered Questions Recently Answered Questions

Are my urinary problems due to frequent masturbation?

Query: Hello doctor, I am a 27 year old unmarried male. I have a problem while urinating from past two years.  I have consulted my urologist, and we did many tests like urine culture, serum creatinine, and ultrasound KUB. After all these tests my doctor said there is no problem in my urinary tract. A few...  Read Full »


Dr. Raguram Ganesamoni

Andrologist, Urologist

Answer: Hi, Welcome to icliniq.com. I am sorry to know about your problem. Frequent urination is a common problem called overactive bladder. Other than this, mild pain in the urogenital region can be due to neural pain. Masturbation usually does not cause these problems. I hope you had already taken a cour...  Read Full »

Can EDS cause spider veins?

Query: Hi doctor, I am a 32 year old female, who weighs 150 lbs and 5.9 feet tall. I have been experiencing a burning, stinging, or intensely sharp pain in different areas of my body, which always seems to be coming from a vein or artery on my neck where carotid is, in the leg, foot, arm, and temple. I ha...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. People suffering from EDS (Ehlers-Danlos syndrome) tend to develop neuropathy like symptoms, that is tingling sensations. This could be a result of neuropathy or just somatic in nature. Important here is that, if all your parameters and blood work, ultrasound are within ...  Read Full »

Why are my feet tingly?

Query: Hello doctor, Since 19 months, I have had severe problems with tingling in my feet. This started one week after a 27 km run, where I suddenly got pain in my feet and had to stop. The pain went away, but the tingling started in my left foot one week later. At first, some intermittent buzzing in the o...  Read Full »


Dr. Hitesh Kumar

Neurologist

Answer: Hello, Welcome to icliniq.com. If NCV (nerve conduction velocity) and EMG (electromyography) had been normal, there is possibility can be: Muscle fatigue. Ligament or soft tissue injury pain. Mild neuropraxia due to some soft tissue injury, which is not evident in NCV. Radiculopathy. I would like to...  Read Full »

Why am I having numbness in legs and arms after taking Nortriptyline?

Query: Hello doctor,I had a head injury, asthma and been on Amitriptyline for five weeks started at 10 mg and worked up to 50 mg. Headaches did not go away. Switched to Nortriptyline 50 mg for less than a week and started to experience numbness in legs and arms and tingly or pins and needles in same limbs....  Read Full »


Dr. Aida Quka

Neurologist

Answer: Hello, Welcome to icliniq.com. I read carefully your question and would explain that the complaints that you describe, are not common adverse effects related to Amitriptyline or Nortriptyline. I do not find anything really concerning in your symptoms, besides the fact that these drugs do not seem ...  Read Full »

Is my thigh numbness due to low blood circulation?

Query: Hi doctor, I have numbness in my left thigh. I have attached the region in the photograph. The red area is high in numbness and has very less sense. Only a nail or scratch can feel there. Other, green areas have mild numbness. When I sit for a long time, it worsens without pain. Sometimes, I feel th...  Read Full »


Dr. Lokesh

General Practitioner, Orthopaedician And Traumatologist, Spine Health Specialist, Spine Surgeon, Family Physician

Answer: Hi, Welcome to icliniq.com. This either can be due to pain radiating from the spine or it can be meralgia paresthetica (pain or numbness in outer thigh due to external nerve compression). This leads to numbness over the anterolateral aspect of thigh as you have it (attachment removed to protect pa...  Read Full »

I feel dizzy when I take my BP medications. Please advise.

Query: Hello doctor, I am a 35 year old male. I was recently diagnosed with high BP. The doctor asked me to get a lipid profile test done and the results were normal. So, he prescribed Tazloc 40 but, when I took this medicine I felt very dizzy. I am unable to work and it is affecting my job as well.  I...  Read Full »


Dr. Ashaq Hussain Parrey

General Medicine Physician, Internal Medicine Physician, Rheumatologist

Answer: Hello, I went through your post. Your age is 35, which means you are young. However, you have not mentioned how much your BP reading was raised by. Tazloc (Telmisartan) is a good drug, but unless your BP was more than 160/90, it would cause giddiness.  Nortipan (a combination of Nortriptyline and P...  Read Full »

I have been suffering from back pain. Please help.

Query: Hi doctor, I am a software engineer. I am suffering from back pain at the end of ribcage. Since one month I have been facing this issue. Pain starts when I sit for longer time like one to two hours continuously. If I walk frequently then also the pain starts slowly and sometimes the pain is unbearab...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. We are here to help you. I read your detailed history and studied your reports (attachment removed to protect patient identity). It seems to be muscular in origin. It can be costochondritis pain and that takes at least four to six weeks to settle down. My recommend...  Read Full »

All the answers published in the forum are given by leading doctors, therapists and health experts.

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.